# SDR QMLA2025081320086

- Difficulty date: August 13, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N533LC
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0555
- Aircraft time: 8,491 hours, 35,827 cycles
- Engine: Pwa PW206B
- Engine time: 4,571 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE AT CRUISE FLIGHT THE NR 1 ENGINE TORQUE BEGAN TO RAPIDLY RISE WITH INCREASED ENGINE NOISE AND RISING ROTOR RPM. DURING THAT SAME TIME THE AIRCRAFT BEGAN A YAWING MOTION.  IMMEDIATELY ADJUSTED POWER AND MANUALLY
ADJUSTED THROTTLE NR 1 TO REGAIN CONTROL AND AIRCRAFT WITHIN LIMITS. ADJUSTED THE LANDING DIRECTION INTO THE HEADWIND AND COMPLETED A MINIMUM SPEED RUN ON LANDING.  REPLACED NR 1 ENGINE.
